# SDR SWIA2020020348176

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR HANDRAIL CUP ASSY. HAS CORROSION ON ALL 3 SIDES, MARKED       (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON AFT PASSENGER DOOR SURROUND HAND RAIL CUP ASSEMBLY. REF CRJ-200 SRM. PART IS WITHIN ALLOWABLE LIMITS. RESTORED FINISH TO REPAIRED AREA.
